Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Constipation and Gas! Yuck!
Jun 11, 2000

It seems that my worst problems are managing GI side effects. I've been terribly constipated, but when I try Metamucil, it gives me bad gas. Can you recommend a good regimen for helping to alleviate constipation that won't cause gas? I'm on d4t, 3tc, and Viramune. Thanks

Response from Dr. Henry

You may want to try Fibricon or oat bran tablets. A good self-help book with a good chapter on bowel health is Healing HIV by Jon Kaiser -- I recommend that you order it and see what works for you. Keith Henry, M.D.



Previous
Any meds that do not cause the Diarrhea?
Next
Intense Gas

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement